en
Scientific article
Open access
English

Magnetic 2D materials and heterostructures

Published inNature nanotechnology, vol. 14, no. 5, p. 408-419
Publication date2019-05-07
First online date2019-05-07
Abstract
Research group
Citation (ISO format)
GIBERTINI, Marco et al. Magnetic 2D materials and heterostructures. In: Nature nanotechnology, 2019, vol. 14, n° 5, p. 408–419. doi: 10.1038/s41565-019-0438-6
Main files (2)
Article (Published version)
accessLevelPublic
Article (Submitted version)
accessLevelRestricted
Identifiers
ISSN of the journal1748-3387
203views
1524downloads

Technical informations

Creation11/02/2021 2:32:00 PM
First validation11/02/2021 2:32:00 PM
Update time03/16/2023 1:42:30 AM
Status update03/16/2023 1:42:29 AM
Last indexation05/06/2024 8:24:15 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack